# SDR 2007UALA00029

- Difficulty date: January 3, 2007
- Submitted: January 6, 2007
- Operation: Air carrier
- Aircraft: N347UA
- Make and model: Boeing 737322
- Aircraft serial: 24251
- Aircraft time: 53,536 hours, 29,597 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR CABIN OVERWING EXIT FRAME BS 616 LT FWD INBOARD SIDE FRAME STUB INNER CHORD BOTTOM FASTENER HOLE JUST ABOVE PRESSURE DECK IS CRACKED.  MAJOR REPAIR: REMOVED DAMAGE. FABRICATED AND INSTALLED NESTED ANGLE AND FILLER REPAIR PER MM 53-11-89.
